MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 5.5MM BC SWVLK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that while the surgeon was tapping the ar-2323bct-2 anchor down to bone the eyelet suture broke off the eyelet and the eyelet came free.The surgeon removed the eyelet with a grasper.This was discovered during use in a procedure on (b)(6) 2021.The case was completed by using a ar-2323bcc.No patient harm.

Brand Name
DBL LOADED 5.5MM BC SWVLK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12696544
Report Number1220246-2021-03827
Device Sequence Number11919574
Product Code MAI
UDI-Device Identifier00888867251069
UDI-Public00888867251069
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberDBL LOADED 5.5MM BC SWVLK
Device Catalogue NumberAR-2323BCT-2
Device Lot Number13170755
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/26/2021
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown